MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Tricuspid Valve Insufficiency/ Regurgitation (4453); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025, that the patient presented with grade 3 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, 2 triclips were implanted successfully.On (b)(6) 2025, one triclip had single leaflet device attachment(slda).There was no clinically significant delay or adverse patient effects.
 
Event or Problem Description
It was reported on 04 december 2025 that the patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, 2 triclips were implanted successfully.The tr was reduced to grade 2 post procedure.On (b)(6) 2025, one triclip had single leaflet device attachment(slda).Recurrent tr of grade 5+ was reported.On (b)(6) 2025, a re-intervention procedure was performed.Additional triclip was implanted.There was no clinically significant delay.Codes 2199 and 4582 were removed.Code 4607, 4641- additional procedure and 4453-recurrent tr were as added.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, a cause for the reported slda could not be determined.The reported recurrent tricuspid valve insufficiency/regurgitation (tr) appears to be a cascading effect of the reported slda.The reported patient effect of tricuspid valve regurgitation is a known possible complication associated with triclip procedures.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23923338
Report Number2135147-2025-07794
Device Sequence Number9082212
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260317(10)50318R1004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50318R1004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown